It's been about 10 days since I finished a one week dosage pack for lower back inflammation. My face and neck are blotchy and itching to the point that I'm clawing at both. this happened last time I took a dosage pack, but I didn't connect the two until this time around. Am I allergic to it, or is this just a coincidence?
How long does prednisone stay in your system after you stop taking it?
- 24 Sep 2011 by Jlay
This question has also been asked and answered here:
How long does prednisone stay in your system for... I have bronchitis?
4 May 2014
It does the same to me. Dr said im not allergic its just a side effect that some people have. I also swole up. Not sure if it was weight gain or water retension each time ive taken it. Not sure how long it stays in the system but I suspect it stays a good couple weeks after a long course of treatment minimum. Try some Benadryl for the itching. It helps me. Dr recommended it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
im taking the prednisone and cyclosporine so that it will tamper with the ammune system so the auto ammune system will stop, i know the risk of ...
1 answer • 13 Jun 2010
Regarding Vicoden=Hurt in 3/2011 and been on since I have been taking the Vicoden since i had surgery and have been taking it on and off for 3 month. ...
1 answer • 28 Apr 2012
My father in law has been taking prednisone for a very, very long time. He's been taking low doses,?
... I think, but I mean for many years. He now has very itchy skin that complicates sleep and everyday life quite a bit, which has been decided by ...
2 answers • 3 Jul 2013
M y husband is a Type 2 diabetic and has been on prednisone since 3/8/2013 for polymiositis starting
... at 60mg daily for 6-8 wks, the gradualy decreased over 4-6 wks to 40mg daily,30mg daily,15mg daily, then now we are on 10mg daily... prednisone ...
2 answers • 17 Jul 2013
I took 60 mg of Prednisone for 10 days, then 30 mg for 3 days, 20mg for 2, 10mg for 1. How long before the meds are totally out of my system, and the ...
1 answer • 14 May 2014